Differential Geometry

[751] On orbifold elliptic genus

Chongying Dong Kefeng Liu Xiaonan Ma

Differential Geometry mathscidoc:1912.43069

arXiv preprint math/0109005, 2001.9
[ Download ] [ 2019-12-21 11:13:51 uploaded by Kefeng_Liu ] [ 433 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[752] Modular invariance and anomaly cancellation formulas in odd dimension

Kefeng Liu Yong Wang

Differential Geometry mathscidoc:1912.43118

Journal of Geometry and Physics, 99, 190-200, 2016.1
[ Download ] [ 2019-12-21 11:16:39 uploaded by Kefeng_Liu ] [ 433 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[753] Tetrahedral Mesh Construction for Unit Tangent Bundle over Genus-Zero Surfaces

Xiaotian Yin Wei Han Xianfeng Gu Shing-Tung Yau

Differential Geometry mathscidoc:1912.43704

21th International Meshing Roundtable, 2012
[ Download ] [ 2019-12-24 20:51:12 uploaded by yaust ] [ 433 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[754] Potential functions of HKT spaces

Yat Sun Poon Andrew Swann

Differential Geometry mathscidoc:1910.43816

Classical and Quantum Gravity, 18, (21), 4711-4714, 2001.10
[ Download ] [ 2019-10-20 22:10:46 uploaded by ypoon ] [ 432 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[755] A remark on the existence of sphere with prescribed mean curvature

Shing-Tung Yau

Differential Geometry mathscidoc:1912.43649

Asian Journal of Mathematics, 1, (2), 293-294, 1997.6
[ Download ] [ 2019-12-24 20:47:28 uploaded by yaust ] [ 432 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[756] Comparing corresponding dihedral angles on classical geometric simplices

Thomas Kwok-keung Au Feng Luo Richard Stong

Differential Geometry mathscidoc:1912.43822

arXiv preprint math/0606350, 2006.6
[ Download ] [ 2019-12-24 21:00:13 uploaded by Feng_Luo ] [ 431 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[757] Note on K-stability of pairs

SONG SUN

Differential Geometry mathscidoc:1912.43458

arXiv preprint arXiv:1108.4603, 2011.8
[ Download ] [ 2019-12-21 11:45:48 uploaded by SONG_SUN ] [ 430 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[758] Adiabatic limits, vanishing theorems and the noncommutative residue

Kefeng Liu Yong Wang

Differential Geometry mathscidoc:1912.43106

Science in China Series A: Mathematics, 52, (12), 2699, 2009.12
[ Download ] [ 2019-12-21 11:15:59 uploaded by Kefeng_Liu ] [ 428 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[759] Quantum correction and the moduli spaces of Calabi-Yau manifolds

Kefeng Liu Changyong Yin

Differential Geometry mathscidoc:1912.43119

arXiv preprint arXiv:1411.0069, 2014.11
[ Download ] [ 2019-12-21 11:16:43 uploaded by Kefeng_Liu ] [ 427 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[760] Non-Abelian Seiberg-Witten equations on Einstein manifolds

Conan Leung Chinese Univ of HK

Differential Geometry mathscidoc:1608.10098

J. Reine Angew. Math. , 519, 17-29, 2000
[ Download ] [ 2016-08-31 17:04:36 uploaded by conan ] [ 423 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[761] Rigidity of polyhedral surfaces, III

Feng Luo

Differential Geometry mathscidoc:1912.43780

Geometry & Topology, 15, (4), 2299-2319, 2011.12
[ Download ] [ 2019-12-24 20:57:52 uploaded by Feng_Luo ] [ 423 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[762] Einstein-Weyl deformations and submanifolds

Henrik Pedersen Yat Sun Poon Andrew Swann

Differential Geometry mathscidoc:1910.43804

International Journal of Mathematics, 7, (5), 705-719, 1996.10
[ Download ] [ 2019-10-20 22:07:25 uploaded by ypoon ] [ 422 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[763] The set of vertices with positive curvature in a planar graph with nonnegative curvature

Bobo Hua School of Mathematical Sciences, LMNS, Fudan University, Shanghai 200433, China; Shanghai Center for Mathematical Sciences, Fudan University, Shanghai 200433, China Yanhui Su College of Mathematics and Computer Science, Fuzhou University, Fuzhou 350116, China

Combinatorics Differential Geometry mathscidoc:2203.06003

Advances in Mathematics, 343, 789-820, 2019.2
[ Download ] [ 2022-03-18 13:16:40 uploaded by admin ] [ 422 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[764] Scalar curvature, Kodaira dimension and \hat{A}-genus

Xiaokui Yang Department of Mathematics and Yau Mathematical Sciences Center, Tsinghua University, Beijing, 100084, China

Differential Geometry Algebraic Geometry mathscidoc:2206.10007

Mathematische Zeitschrift, 295, 365-380, 2019.6
[ Download ] [ 2022-06-22 15:54:51 uploaded by yangxk ] [ 421 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[765] Singularities of solutions of time dependent Hamilton-Jacobi equations. Applications to Riemannian geometry

Piermarco Cannarsa Dipartimento di Matematica, Università di Roma “Tor Vergata”, Via della Ricerca Scientifica 1, 00133, Roma, Italy Wei Cheng Department of Mathematics, Nanjing University, Nanjing, 210093, China Albert Fathi Georgia Institute of technology & ENS de Lyon (Emeritus), School of Mathematics, Atlanta, GA, 30332, USA

Differential Geometry mathscidoc:2203.10002

Publications mathématiques de l'IHÉS, 133, 327-366, 2021.7
[ Download ] [ 2022-03-16 10:34:56 uploaded by admin ] [ 419 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[766] On li-yau gradient estimate for sum of squares of vector fields up to higher step

Der-Chen Chang Georgetown University Shu-Cheng Chang National Taiwan University Chien Lin National Tsing-Hua University

Differential Geometry mathscidoc:1611.10001

to appear in CAG
[ Download ] [ 2016-11-01 09:58:52 uploaded by scchang ] [ 418 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[767] Conical KhlerEinstein metrics revisited

Chi Li SONG SUN

Differential Geometry mathscidoc:1912.43452

Communications in Mathematical Physics, 331, (3), 927-973
[ Download ] [ 2019-12-21 11:45:27 uploaded by SONG_SUN ] [ 417 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[768] Calabi flow, geodesic rays, and uniqueness of constant scalar curvature Khler metrics

Xiuxiong Chen SONG SUN

Differential Geometry mathscidoc:1912.43454

Annals of Mathematics, 180, (2), 407-454, 2014
[ Download ] [ 2019-12-21 11:45:37 uploaded by SONG_SUN ] [ 417 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[769] Compact moduli spaces of Del Pezzo surfaces and KhlerEinstein metrics

Yuji Odaka Cristiano Spotti SONG SUN

Differential Geometry mathscidoc:1912.43453

Journal of Differential Geometry, 102, (1), 127-172, 2016
[ Download ] [ 2019-12-21 11:45:30 uploaded by SONG_SUN ] [ 409 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[770] On family rigidity theorems II

Kefeng Liu Xiaonan Ma

Differential Geometry mathscidoc:1912.43113

arXiv preprint math/9911035, 1999.11
[ Download ] [ 2019-12-21 11:16:24 uploaded by Kefeng_Liu ] [ 407 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[771] Rigidity theorems on odd dimensional manifolds

Kefeng Liu Yong Wang

Differential Geometry mathscidoc:1912.43090

Pure and Applied Mathematics Quarterly, 5, (3), 1139-1160, 2009.7
[ Download ] [ 2019-12-21 11:15:00 uploaded by Kefeng_Liu ] [ 405 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[772] Rigidity of polyhedral surfaces, II

Ren Guo Feng Luo

Differential Geometry mathscidoc:1912.43784

Geometry & Topology, 13, (3), 1265-1312, 2009.2
[ Download ] [ 2019-12-24 20:58:09 uploaded by Feng_Luo ] [ 405 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[773] A Liouville-type theorem and Bochner formula for harmonic maps into metric spaces

Brian Freidin Department of Mathematics, Vancouver, British Columbia, Canada Yingying Zhang Yau Mathematical Sciences Center, Tsinghua University, Beijing, China

Differential Geometry mathscidoc:2204.10005

Communications in Analysis and Geometry, 28, (8), 1847-1862, 2021.1
[ Download ] [ 2022-04-28 13:53:24 uploaded by zhangyy ] [ 405 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[774] Quasi-isometry and deformations of CalabiYau manifolds

Kefeng Liu Sheng Rao Xiaokui Yang

Differential Geometry mathscidoc:1912.43066

Inventiones mathematicae, 199, (2), 423-453, 2015.2
[ Download ] [ 2019-12-21 11:13:40 uploaded by Kefeng_Liu ] [ 403 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[775] Remarks on the Chern classes of Calabi-Yau moduli

Kefeng Liu Changyong Yin

Differential Geometry mathscidoc:1912.43133

arXiv preprint arXiv:1412.7221, 2014.12
[ Download ] [ 2019-12-21 11:17:32 uploaded by Kefeng_Liu ] [ 403 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved